Evgeny Mayanskiy

Research Interests

 

Algebraic Geometry

 

Education and Employment

 

2014 - 2017 Postdoc, Beijing International Center for Mathematical Research, Peking University

2007 - 2013 Ph.D. in Mathematics, The Pennsylvania State University

2004 M.A. Moscow Institute of Physics and Technology

2002 B.S. Moscow Institute of Physics and Technology

 

Publications and preprints

 

Rational points on non-normal hypercubics, preprint, 2017

Subregular subalgebras and invariant generalized complex structures on Lie groups, preprint, 2016

The subalgebras of G2, preprint, 2016

Weighted complete intersection del Pezzo surfaces, preprint, 2016

Poisson cohomology of two Fano threefolds, Journal of Algebra 424 (2015), 21-45

 

Contact as below

 

Zhuhai campus, building 11, office 209

Zhuhai, Guangdong, China 519082

Telephone: +86-17841656289

Email:evgeny@mail.sysu.edu.cn